# SDR ERAA20120077

- Difficulty date: October 6, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N575A
- Make and model: Beech 1900C
- Aircraft serial: UC83
- Aircraft time: 35,653 hours, 42,829 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: 1143880009
- Part serial: MX511574
- Condition: Defective
- Location: Landing Gear
- Part time: 35,653 hours, 42,829 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 TRANSIT LIGHT FAILS TO GO OUT.  RESET 60 AMP CURCUIT BREAKER IN LEFT NACELLE FOR MLG POWER PACK, OPS CHECKED GEAR 5 CYCLES, NO FAULTS FOUND.  NR 2 GEAR FAILS TO EXTEND, REQUIRING MANUAL EXTENSION.  REMOVED AND REPLACED POWER PACK ASSY IAW BEECH1900C MAINT MANUAL 32-30-02.  OPS AND LEAK CHECKED GOOD.
